2019
Том 71
№ 7

All Issues

Masol V. I.

Articles: 4
Article (Ukrainian)

Limit distribution of the number of solutions of a system of random Boolean equations with a linear part

Masol V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1214–1226

We prove two theorems on the Poisson limit distribution of the number of solutions of an a priori consistent system of nonlinear random Boolean equations with stochastically independent coefficients. In particular, we assume that this system contains a linear part.

Article (Ukrainian)

A distribution of the number of l-steps in a random binary sequence subject to some constraints

Masol V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1186–1193

Article (Ukrainian)

Random double sequences with a given number of steps

Masol V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 512–518

Article (Ukrainian)

Some applications of algorithms for constructing subspaces over a finite field

Masol V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1146–1148